# SDR CALA2011101100656

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 39,481 hours, 14,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 33136
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 15, 20, 21 ASILE PATH LIGHTING INOP REPLED M1694 POWER SUPPLY AND BATTERY PACK PER AMM 33-51-06-960 -805/806 POWER SUPPLY P/N D717-02-030, S/N OFF 14084 ON 4223, BATTERY PACK P/N D717-01-100, S/N OFF 33136, ON 100357 OP CHECK NORMAL.
